# SDR RRXA98427

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 37-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LAV SUPPORT ANGLE CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 37 TO 55 AND BL-49L.  REMOVED SUPPORT ANGLE, FABRICATED AND INSTALLED NEW MANUFACTURED SUPPORT ANGLE IAW DC-8 SRM 51-3-0 FIGURE 1F.  TREATED AREA IAW DC-8 SRM 51-1-8.
